Hail, Goshen
- When
- June 3, 3:12 PM MST to 3:17 PM MST
- Where
- Goshen County, 3 mi W of Torrington
- Measured
- 2 in hail
- Reported by
- Trained Spotter
- Coordinates
- 42.060, -104.239
Quarter to hen egg size hail covered the ground west of Torrington.
A thunderstorm produced very large hail in eastern Goshen County. The hail damaged numerous homes, buildings and vehicles.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS CYS wrote it up.
A thunderstorm produced very large hail in eastern Goshen County. The hail damaged numerous homes, buildings and vehicles.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Jun 3, 2:59 PM MST, 13 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 359 PM MDT TUE JUN 3 2014 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 357 PM MDT TUE JUN 3 2014 CONVECTION HAS BEEN DEVELOPING OVR THE PAST FEW HOURS OR SO...WITH THE BEST RADAR COVERAGE SO FAR OVR CARBON/ALBANY COUNTIES. THIS ACTIVITY IS VERY HIGH-BASED AND HAS PRODUCED LITTLE OR NO RAINFALL AS SFC DEWPOINTS ARE IN THE UPPER 20S. THE INVERTED-V SOUNDINGS UNDOUBTEDLY ARE PRODUCING WINDS GUSTS TO AROUND 50 MPH. 19Z SFC ANALYSIS SHOWED THAT THE WELL-DEFINED DRYLINE HAD REACHED KIMBALL AND EXTENDED NORTHWEST TOWARDS DOUGLAS. CONVECTION THUS FAR HAS MOSTLY DEVELOPED ON THE DRY-SIDE OF THIS DRYLINE. ALTHOUGH DID HAVE AN UPDRAFT GO UP EAST OF THE THE DRYLINE...WHICH WAS UNABLE TO BE SUSTAINED. WV IMAGERY SHOWS A DRY PUNCH ASSOCIATED WITH A H3 JET STREAK NOSING ACROSS THE CENTRAL ROCKIES INTO NEBRASKA AS WELL AS SHORTWAVE ENERGY TRACKING ACROSS WYOMING. THE AIR MASS EAST OF THE DRY LINE WILL CONDUCIVE TO CONVECTIVE ORGANIZATION BY LATE THIS AFTERNOON AND EARLY THIS EVENING. AT 19Z...OBJECTIVE ANALYSIS SHOWS TONGUE OF 2000 J/KG MLCAPE EXTENDING BACK TO NR THE WY/NE STATELINE. THERE CONTINUED TO BE HOWEVER SOME WEAK MLCIN OF AROUND 20 J/KG IN THIS AREA TOO...LIKELY DELAYING SOME THE ONSET OF CONVECTIVE DEVELOPMENT. 0-6KM SHEAR VALUES OF 60+ KNOTS WILL AID ORGANIZATION. LATEST HRRR OUTPUT SUGGESTS THIS WILL BE A RELATIVELY QUICK SHOW WITH STORMS PUSHING EAST OF THE CWFA BY AROUND 6 PM...WITH SUBSIDENCE ON THE BACK SIDE OF THE SHORTWAVE. LATEST HRRR SHOWS SOME PATCHY FOG FORMATION OVR THE PANHANDLE AS WELL LATER TONIGHT...SO HAVE ADDED IT INTO THE FORECAST. FLOW BACKS QUICKLY TO THE SOUTHWEST AGAIN FOR WEDNESDAY AFTERNOON AND WITH THE APPROACH OF ANOTHER SHORTWAVE...EXPECT ANOTHER ROUND OF CONVECTION. A FEW THUNDERSTORMS WILL AGAIN BE SEVERE MAINLY OVR THE WESTERN NEBRASKA PANHANDLE WITH PROGD SBCAPES FLARING TO 1000-1500 J/KG. 0-6 KM WILL BE SLIGHTLY LESS THAN TODAY...PROGD TO BE AROUND 50 KNOTS WEDNESDAY AFTERNOON...WHICH WILL BE MORE THAN ENOUGH TO GET SEVERE CONVECTION GOING. STORMS SHOULD CONGEAL INTO A MULTI-CELL CLUSTER BY LATER AFTERNOON AND SLOWLY SHIFT SOUTH EAST TOWARDS THE SRN NEBRASKA PANHANDLE. MODELS SUGGEST CONVECTION MAY LINGER INTO WEDNESDAY NIGHT IN THIS AREA AS WELL. ANOTHER ROUND OF AFTERNOON AND EARLY EVENING THUNDERSTORMS WILL BE POSSIBLE AGAIN ON THURSDAY AFTERNOON AS YET ANOTHER SHORTWAVE TRAVERSES THE AREA IN THE PROGRESS PATTERN. AS FOR TEMPERATURES... HIGHS WILL GENERALLY REACH THE 70S THROUGH THE PERIOD...WITH PERHAPS A FEW DEGREES OF COOLING EACH DAY THROUGH THURSDAY. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 357 PM MDT TUE JUN 3 2014 NO BIG CHANGES THIS PACKAGE FROM WHAT WE INHERITED ON THE MORNING EXTENDED RANGE FORECAST. 12Z GFS AND NEW 12Z ECMWF MODELS ARE FAIRLY CLOSE ADVERTISING A MESSY UPPER PATTERN WITH A LOW AMPLITUDE MID/UPPER TROUGH SITUATED JUST TO OUR WEST THROUGH SATURDAY...THEN THEY SHIFT THE TROUGH TO OUR EAST GOING INTO SUNDAY. THE GFS STILL WANTS TO BRING A COLD FRONT SOUTH ACROSS OUR AREA...BUT HAS NOW BACKED OFF ON BRINGING IT THROUGH UNTIL LATE SATURDAY AS A PIECE OF SHORTWAVE ENERGY MOVES TO OUR EAST. THE ECMWF NOW HAS A STRONGER SIGNAL IN DEPICTING A COLD FRONT MOVING THROUGH AND SOUTH OF OUR AREA SUNDAY AFTERNOON. LOWER TEMPS EXPECTED THIS WEEKEND AS OUR HIGH TEMPS IN THE LOWER ELEVATIONS WILL LIKELY GET KNOCKED BACK INTO THE 60S UNTIL EARLY NEXT WEEK. WHILE WE CONTINUE TO CARRY CHANCE POPS FOR AFTERNOON/EVENING STORMS THROUGH LATE WEEK...HIGHER CHANCE POPS ARE STILL EXPECTED THIS WEEKEND AS THE FRONT MOVES THROUGH. A GENERAL NORTHWESTERLY UPPER FLOW PATTERN IS ADVERTISED ACROSS WYOMING AND NEBRASKA MONDAY INTO TUESDAY...SO LOW END POPS WERE LEFT IN THE FORECAST FOR EARLY NEXT WEEK. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1212 PM MDT TUE JUN 3 2014 EXPECTING SCATTERED STRONG TO LOCALLY SEVERE STORMS ACROSS THE WESTERN NEBRASKA PANHANDLE TODAY. MORNING LOW CLOUDS HAVE DELAYED THE INITIATION OF CONVECTIVE DEVELOPMENT...BUT STILL THINK WE WILL SEE STORMS POPPING UP OVER THERE AFTER 20Z...ESPECIALLY ALONG THE ZONE OF GREATER DIFFERENTIAL HEATING FROM JUST WEST OF CHADRON DOWN TO ALLIANCE. GIVEN SOME UNCERTAINTY ON WHERE THE GREATER COVERAGE OF STORMS WILL BE THIS AFTERNOON OVER THE PANHANDLE...MENTIONED VCNTY TSRA ACROSS THE PANHANDLE SITES. OTHERWISE...700 MB OBSERVATIONS INDICATE MOST SITES SHOULD BE SEEING GUSTY SOUTHWEST WINDS 15-25 KTS THIS AFTERNOON...DECOUPLING AND WEAKENING TONIGHT AFTER 03Z. MODELS ARE SUGGESTING RADIATION FOG EARLY TOMORROW ACROSS THE WESTERN PANHANDLE WITH VFR PREVAILING TO THE WEST ACROSS SOUTHEAST WYOMING. DROPPED ALLIANCE AND CHADRON DOWN TO LIFR VISIBILITIES WITH SIDNEY AND SCOTTSBLUFF DOWN TO MVFR AFTER 09Z. && .FIRE WEATHER... ISSUED AT 357 PM MDT TUE JUN 3 2014 AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL CONTINUE TO PRODUCE SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING...MAINLY NORTH OF A DOUGLAS TO SCOTTSBLUFF LINE. FEWER THUNDERSTORMS ARE EXPECTED ON WEDNESDAY DUE TO LESS ATMOSPHERIC MOISTURE. AN INCREASE IN MOISTURE IS EXPECTED ON THURSDAY AND WILL PRODUCE A CORRESPONDING INCREASE IN LATE DAY THUNDERSTORM COVERAGE. FRIDAY AND SATURDAY WILL SEE SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WITH A COLD FRONT PASSING ACROSS EASTERN OKLAHOMA AND WESTERN NEBRASKA. && .HYDROLOGY... ISSUED AT 137 AM MDT TUE JUN 3 2014 RIVER FLOODING WILL CONTINUE ALONG THE UPPER NORTH PLATTE AND LARAMIE RIVERS OVER THE NEXT FEW DAYS. HOWEVER STAGES HAVE CRESTED AND ARE FORECASTED TO RECEDE. A DRY WEATHER PATTERN WILL EXIST FOR AREAS ALONG AND WEST OF THE LARAMIE RANGE THROUGH AT LEAST MIDWEEK SO NO WIDESPREAD RAINFALL EVENTS ARE EXPECTED. TEMPERATURES WILL BE SEASONAL...PRODUCING SOME SNOWMELT EACH DAY. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...HAHN LONG TERM...GARMON AVIATION...GARMON FIRE WEATHER...GARMON HYDROLOGY...RUBIN
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1107 AM MDT TUE JUN 3 2014 WYZ101-103>107-109>119-041715- CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1107 AM MDT TUE JUN 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON NORTH AND EAST OF INTERSTATE 80. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE IN SOUTHEAST WYOMING. DIME SIZED HAIL AND WIND GUSTS TO 50 MPH WILL BE THE PRIMARY HAZARDS WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS NEARLY EVERY AFTERNOON THIS WEEK...MAINLY TO THE EAST OF THE LARAMIE RANGE. SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN FRIDAY AFTERNOON NEAR THE NEBRASKA BORDER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-WYZ102-108-041715- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY-GOSHEN COUNTY- 1107 AM MDT TUE JUN 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND EAST CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND ARE EXPECTED TO BECOME SEVERE ALONG AND NORTH OF A LINE FROM BILL TO TORRINGTON TO SIDNEY AFTER 3 PM. THESE STORMS ARE EXPECTED TO CONTINUE INTO THE EARLY EVENING HOURS. VERY LARGE HAIL TO THE SIZE OF BASEBALLS AND WIND GUSTS TO 70 MPH ARE THE PRIMARY HAZARDS WITH THESE SEVERE THUNDERSTORMS. ISOLATED TORNADOES CAN NOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS NEARLY EVERY AFTERNOON THIS WEEK. SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN FRIDAY AFTERNOON NEAR THE NEBRASKA BORDER ON FRIDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 3 PM THIS AFTERNOON THROUGH 9 PM THIS EVENING ALONG AND NORTH OF A LINE FROM BILL TO TORRINGTON TO SIDNEY. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1251 PM MDT TUE JUN 3 2014 WYZ104-105-109>115-032100- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW...RAWLINS... SINCLAIR...HANNA...ARLINGTON...ELK MOUNTAIN...BAGGS...DIXON... SARATOGA...ENCAMPMENT...RIVERSIDE...CENTENNIAL...ALBANY... WOODS LANDING...LARAMIE 1251 PM MDT TUE JUN 3 2014 ...SHOWERS AND WEAK THUNDERSTORMS TO PRODUCE GUSTY WINDS... AN AREA OF HIGH BASED SHOWERS AND WEAK THUNDERSTORMS WILL PUSH NORTHEAST ACROSS CARBON AND ALBANY COUNTIES THROUGH 3 PM. THIS ACTIVITY WILL BE ACCOMPANIED BY LITTLE OR NO PRECIPITATION. WINDS WILL BE GUSTY HOWEVER...WITH WIND SPEEDS POSSIBLY APPROACHING 50 OR 60 MPH. MOTORISTS TRAVELING BETWEEN LARAMIE AND RAWLINS OR RECREATING IN THIS AREA SHOULD BE PREPARED TO ENCOUNTER THESE GUSTY OUTFLOW WINDS. HAHN
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 224 PM MDT TUE JUN 3 2014 NEZ021-032100- MORRILL NE- 224 PM MDT TUE JUN 3 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MORRILL COUNTY UNTIL 300 PM MDT... AT 221 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BRIDGEPORT STATE RECREATION AREA...OR 28 MILES SOUTHEAST OF SCOTTSBLUFF...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BRIDGEPORT STATE RECREATION AREA... BRIDGEPORT... NORTHPORT... BROADWATER... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4184 10278 4156 10279 4165 10324 4177 10323 TIME...MOT...LOC 2024Z 273DEG 19KT 4170 10313 RE
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 302 PM MDT TUE JUN 3 2014 WYZ112>116-032300- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE- INCLUDING THE CITIES OF...SARATOGA...ENCAMPMENT...RIVERSIDE... CENTENNIAL...ALBANY...WOODS LANDING...LARAMIE...VEDAUWOO... BUFORD...PUMPKIN VINE 302 PM MDT TUE JUN 3 2014 ...SHOWERS AND WEAK THUNDERSTORMS TO PRODUCE GUSTY WINDS... AN AREA OF HIGH BASED SHOWERS AND WEAK THUNDERSTORMS WILL PUSH NORTHEAST ACROSS SOUTHERN CARBON AND ALBANY COUNTIES THROUGH 5 PM. THIS ACTIVITY WILL BE ACCOMPANIED BY LITTLE OR NO PRECIPITATION. WINDS WILL BE GUSTY HOWEVER...WITH WIND SPEEDS POSSIBLY APPROACHING 50 TO 55 MPH. MOTORISTS TRAVELING BETWEEN LARAMIE AND RAWLINS OR RECREATING IN THIS AREA SHOULD BE PREPARED TO ENCOUNTER THESE GUSTY OUTFLOW WINDS.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 305 PM MDT TUE JUN 3 2014 WYZ101-102-106>108-032145- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-CONVERSE COUNTY LOWER ELEVATIONS WY-EAST PLATTE COUNTY WY-GOSHEN COUNTY WY-NIOBRARA COUNTY WY- 305 PM MDT TUE JUN 3 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PLATTE...EASTERN CONVERSE...SOUTHERN NIOBRARA AND NORTHWESTERN GOSHEN COUNTIES UNTIL 345 PM MDT... AT 300 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF THUNDERSTORMS EXTENDING FROM 6 MILES SOUTHWEST OF KEELINE TO 9 MILES NORTH OF WHEATLAND...AND MOVING EAST AT 35 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... LUSK... GUERNSEY CAMPGROUND... GUERNSEY... GRAYROCKS RESERVOIR... MANVILLE... RAWHIDE BUTTES... FORT LARAMIE... JAY EM... LINGLE... HARTVILLE... THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 82 AND 121. && LAT...LON 4296 10414 4204 10429 4209 10516 4277 10511 TIME...MOT...LOC 2104Z 262DEG 29KT 4270 10480 4219 10491 MAZUR
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 348 PM MDT TUE JUN 3 2014 WYZ108-032215- GOSHEN COUNTY WY- 348 PM MDT TUE JUN 3 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GOSHEN COUNTY UNTIL 415 PM MDT... AT 345 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FORT LARAMIE NATIONAL HISTORIC SITE...OR 23 MILES NORTHWEST OF TORRINGTON...MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HWY 85 AT DRY RAWHIDE CREEK... && LAT...LON 4249 10420 4222 10407 4215 10458 4230 10465 TIME...MOT...LOC 2149Z 251DEG 32KT 4226 10451 MAZUR
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 350 PM MDT TUE JUN 3 2014 WYZ101-102-032215- CONVERSE COUNTY LOWER ELEVATIONS WY-NIOBRARA COUNTY WY- 350 PM MDT TUE JUN 3 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN CONVERSE AND CENTRAL NIOBRARA COUNTIES UNTIL 415 PM MDT... AT 345 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KEELINE...OR 19 MILES WEST OF LUSK...MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LUSK... MANVILLE... && LAT...LON 4305 10438 4276 10428 4268 10490 4282 10495 TIME...MOT...LOC 2150Z 250DEG 31KT 4280 10477 MAZUR
The Cheyenne radar (KCYS), 111 km away, was scanning. The volume nearest the first event began at 22:14 UTC.
2 hail. Local standard time, as filed.
Quarter to hen egg size hail covered the ground west of Torrington.
Golf ball to tennis ball size hail was reported in Torrington. There were numerous reports of extensive damage to homes, buildings and vehicles along a one mile swath from the Riverbridge to a quarter mile north of downtown Torrington.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wyoming in 2014Every state in 2014This day in weather historyWarnings in Wyoming, June 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 522077, 522082.